Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.

Boundary value and expansion problems of ordinary linear differential equations
George D. Birkhoff.
Trans. Amer. Math. Soc. 9 (1908), 373-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500818
An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree
Arthur B. Coble.
Trans. Amer. Math. Soc. 9 (1908), 396-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500819
On the differential equations of the equilibrium of an inextensible string
Edwin Bidwell Wilson.
Trans. Amer. Math. Soc. 9 (1908), 425-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500820
The properties of curves in space which minimize a definite integral
Max Mason and Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 9 (1908), 440-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500821
The second derivatives of the extremal-integral
Arnold Dresden.
Trans. Amer. Math. Soc. 9 (1908), 467-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500822
Sets of metrical hypotheses for geometry
Robert L. Moore.
Trans. Amer. Math. Soc. 9 (1908), 487-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500823